# SDR SWAA2012112609767

- Difficulty date: November 16, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SUPPORT ANGLE AT LEVEL WBL 188 TRAILING EDGE AREA R/T WING INTERNAL AREA.  REPLACED SUPPORT ANGLE (CLIP) AT LEVEL WBL 188 TRAILING EDGE AREA R/T WING INTERNAL AREA IAW B737-500 SRM 51-10-02, SRM 51-40-02 AND DRAWING #65C26300.
